# SDR SWAA113608

- Difficulty date: May 18, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N701GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27836
- Aircraft time: 48,288 hours, 29,782 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 213A1201
- Condition: Broken
- Location: Ac System
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING DESCENT NOTICED A SLIGHT SMELL IN CABIN AND COCKPIT.  FOUND DISTRIBUTION DUCT BROKEN.  REMOVED AND REPLACED DUCT PER MM.
